# SDR UPS03441057

- Difficulty date: July 23, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 77,950 hours, 21,828 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lh Str 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FX SKIN STR 19L STA 2280 - 2285 FOUND .25 INCH COUNTERSINK FASTENERS AT TOP ROW.  FX SKIN AT STA 2280 - 2285 STR 19L AREA SKIN REPAIRED PER SRM 53-30-03 FIGURE 17.  SKIN TRIMMED OFF PER SRM 53-30-03 FIG 17.
